Universidad Complutense de Madrid
E-Prints Complutense

A Michael-type theorem for subalgebras of continuous functions on a Banach space (Spanish)

Impacto

Downloads

Downloads per month over past year



Gómez Gil, Javier and Llavona, José G. (1988) A Michael-type theorem for subalgebras of continuous functions on a Banach space (Spanish). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 82 (2). pp. 257-259. ISSN 0034-0596





Item Type:Article
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:23572
Deposited On:18 Nov 2013 10:08
Last Modified:28 Jan 2016 15:43

Origin of downloads

Repository Staff Only: item control page